# SDR FDEA200904161323

- Difficulty date: April 16, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: A57140945
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS RIB 14  WITH RUN-OUTS REPROFILED INCORRECTLY.  REPAIR PERFORMED IAW EA 6-5710-129150 AND RAS/BAE/1009505/2009 ISSUE "A".
